Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A lower bound for rank 2 lattice rules

Author: Friedrich Pillichshammer
Journal: Math. Comp. 73 (2004), 853-860
MSC (2000): Primary 11K06, 65D32, 41A55
Published electronically: July 29, 2003
MathSciNet review: 2031410
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a lower bound for a quality measure of rank 2 lattice rules which shows that an existence result of Niederreiter is essentially best possible.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11K06, 65D32, 41A55

Retrieve articles in all journals with MSC (2000): 11K06, 65D32, 41A55

Additional Information

Friedrich Pillichshammer
Affiliation: Institut für Analysis, Universität Linz, Altenbergerstraße 69, A-4040 Linz, Austria

PII: S 0025-5718(03)01596-5
Keywords: Rank 2 lattice rule, quadrature error bound
Received by editor(s): August 5, 2002
Received by editor(s) in revised form: November 8, 2002
Published electronically: July 29, 2003
Additional Notes: Supported by the Austrian Research Foundation (FWF), project S 8305.
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia